# SDR CALA2014082892038

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 93,074 hours, 14,721 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM IN MAIN CABIN FLOOR BS 287 FROM LBL 16 - 26 BS 287, BL 16 - 26.  REMOVED CORROSION ON MAIN CABIN FLOORBEAM IAW SRM 51-10-02 PARA 15 FIG 1.  100% MATERIAL LOSS.  FLOORBEAM OUT OF LIMITS IAW SRM 53-00-51 FIG 101.  REPAIRED FLOORBEAM IAW SRM 53-00-51 FIG 201 REPAIR 1.
